Tiffy Dey Each table contains: Parcetamol 500 mg, Chlorpheniramin Maleate 2 mg, Phenylephrine Hcl 10 mg Indication : Symptomatic relief of common cold associated with nasal congestion, running nose, sneezing, headache and fever. Dosage : Adults 1-2 tables every 4-6 hours. Children 6-12 years 1 tables every 4-6 hours. Warning : Keep out of the reach of children. Should be kept at a temperature not exceeding 35°.
Trustpilot
3 weeks ago
2 weeks ago